# SDR SIMA200324402

- Difficulty date: August 28, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fadec
- Part number: 4504205D
- Part serial: 0189
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MQT - FLT 4331 - DURING APU START THE APU HUNG AT 25 PERCENT GROUND CREW NOTICED FIRE AT APU.  MAINTENANCE FOUND THE PROBLEM TO BE THE FADEC.  THE FADEC WAS REMOVED AND REPLACED IAW EMB MM ALONG WITH A WIRING HARNESS AND FUEL DRAIN LINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
